# SDR AALA201608109025

- Difficulty date: August 6, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 52,780 hours, 19,705 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Strut
- Condition: Out Of Adjust
- Location: Rt Wing Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED RECIEVEING A FLAP LOCKED ALIGNMENT FAULT DURING APPROACH INTO CLT.  DECLARED AN EMERGENCY AND LANDED.  MAINTENANCE ACCOMPLISHED TSM 27-51-00-810-818-A AND ADJUSTED THE RIGHT FLAP INTERCONNECTING STRUT IAW AMM 27-51-44. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED IAW AMM 27-54-00.
